# SDR USAA920070953

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N833427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - CRACKED INTERCOSTAL, BS 680, S12L.  REPLACED INTERCOSTAL, BS 680, S12L IAW TASK CARD M1C53608.
